# SDR CA100712008

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 740 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Condition: Out Of Position
- Location: Air Con
- Part time: 782 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PROBLEM IS WITH THE INSTALLATION OF AN IFS AIR CONDITIONING.  VISUAL INSP REVEALED A NICK MID WAY UP THE LT AFT MGB SUSPENSION BAR.  THIS IS WHERE THE IFS COMPRESSOR PULLEY AND CLUTCH ROTATES, CURRENTLY WITHIN ABOUT .1875" CLEARANCE TO THE BAR.  DAMAGE TO BAR WAS WITHIN PUBLISHED LIMITS AND REPAIRED.  AIR CONDITIONER COMPRESSOR ASSY MOVED FWD SLIGHTLY WITH WASHERS AT MOUNTING POINTS WHILE MAINTAINING THE ALIGNMENT WITH PULLEY AND DRIVESHAFT TO INCREASE THE CLEARANCE. THE BAR, AFTER REPAIR WAS ROTATED 180 DEGREES AND INSTALLED . CLEARANCE IS NOW APPROX .3125 BETWEEN THE AC COMPRESSOR AND BAR. THIS AREA WILL BE MONITORED WITH A DI.
